Bofalgan 1G Infusion 1Vialx100ml
Brand : bosch pharmaceuticals
How it works
Paracetamol has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors.
BOFALGAN INJ 1 AMPX100 ML
Fever & Cough
Requires Prescription (YES/NO)
It is indicated for the relief of mild to moderate pain and the reduction of fever where an intravenous route of administration is considered clinically necessary.
Neurological Dizziness , Headache , Dystonia , Gastrointestinal , Vomiting , Dry mouth , Diarrhea , Constipation , Nausea , Dyspepsia , Enlarged abdomen , Gastrointestinal disorder NOS , Haematological Anemia , Post-operative hemorrhage , Skin and Appendage , Injection site pain , Injection site reaction.
When not to Use
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.
Adults (including the elderly) and children aged 12 years and over: 1 - 2 tablets every 4 to 6 hours as required or as directed by your physician.Do not take more than 8 tablets (4000mg paracetamol) in 24 hours.Do not take more frequently than every 4 hours.Do not exceed the stated dose.The lowest dose necessary to achieve efficacy should be used.Should not be used with other paracetamol-containing products.Children 6 to 11 years: 1/2 – 1 (250mg -500mg) tablet every 4 to 6 hours.Maximum daily dose: 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24 hour period.Do not take more than 4 doses in 24 hours.Do not take more frequently than every 4 hours.Do not exceed the stated dose.Minimum dosing interval: 4 hours.Maximum duration of continued use without medical advice: 3 days.Should not be used with other paracetamol-containing products.Children under 6 years: Not recommended for children under the age of 6 year.
Storage yes or /no
Store this medicine at room temperature, away from direct light and heat.
Paracetamol can cause serious skin reactions such as acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN), which can be fatal. Patients should be informed about the signs of serious skin reactions, and use of the drug should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity.
Patients with hepatic insufficiency, chronic alcoholism, chronic malnutrition or dehydration may be at a higher risk of liver damage following administration of Paracetamol.
It should be used with caution in cases of Hepatocellular insufficiency, including Gilbert’s syndrome (familial hyperbilirubinaemia) .
It should be used with caution in Anorexia, bulimia or cachexia; chronic malnutrition (low reserves of hepatic glutathione) .
Always consult your physician before using any medicine.
Probenecid , barbiturates, isoniazid, anticoagulants, zidovudine, amoxicillin + clavulanic acid, carbamazepine and ethanol , warfarin , Phenytoin , Busulfan , Salicylamide.
syr bd 1cc insulin 6mm syringe 1s
disprin 300mg dispersible tablets 100s (pack size 10 x 10s)
panadol 500mg tablets 200s ( pack size 20x10s)